Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 11, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 2 (1984)
PDF
Bull. Amer. Math. Soc. 11 (1984)
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 2 (1984)
PDF
Bull. Amer. Math. Soc. 11 (1984)
Computer modeling of scientific and mathematical discovery processes
Herbert A. Simon PDF
Bull. Amer. Math. Soc. 11 (1984), 247-262
Nonlinear analogs of linear group actions on spheres
Reinhard Schultz PDF
Bull. Amer. Math. Soc. 11 (1984), 263-285
Riemann surfaces and their associated Wirtinger varieties
R. C. Gunning PDF
Bull. Amer. Math. Soc. 11 (1984), 287-316
Complexification, twistor theory and harmonic maps from Riemann surfaces
Michael G. Eastwood PDF
Bull. Amer. Math. Soc. 11 (1984), 317-328
Toeplitz operators and solvable $C^*$-algebras on Hermitian symmetric spaces
Harald Upmeier PDF
Bull. Amer. Math. Soc. 11 (1984), 329-332
Compact Lie groups associated with endomorphisms of $C^*$-algebras
Sergio Doplicher and John E. Roberts PDF
Bull. Amer. Math. Soc. 11 (1984), 333-338
Hopf bifurcation in the presence of symmetry
Martin Golubitsky and Ian Stewart PDF
Bull. Amer. Math. Soc. 11 (1984), 339-342
The metric entropy of diffeomorphisms
F. Ledrappier and L.-S. Young PDF
Bull. Amer. Math. Soc. 11 (1984), 343-346
Secondary classes and transverse measure theory of a foliation
S. Hurder and A. Katok PDF
Bull. Amer. Math. Soc. 11 (1984), 347-350
Weighted polynomials on finite and infinite intervals: a unified approach
H. N. Mhaskar and E. B. Saff PDF
Bull. Amer. Math. Soc. 11 (1984), 351-354
Integral representations on Hermitian manifolds: the $\bar \partial$-Neumann solution of the Cauchy-Riemann equations
Ingo Lieb and R. Michael Range PDF
Bull. Amer. Math. Soc. 11 (1984), 355-358
Simple closed geodesics on $H^ + /\Gamma \left ( 3 \right )$ arise from the Markov spectrum
J. Lehner and M. Sheingorn PDF
Bull. Amer. Math. Soc. 11 (1984), 359-362
Singular locus of a Schubert variety
V. Lakshmibai and C. S. Seshadri PDF
Bull. Amer. Math. Soc. 11 (1984), 363-366
The Toda flow on a generic orbit is integrable
P. Deift, L. C. Li, T. Nanda and C. Tomei PDF
Bull. Amer. Math. Soc. 11 (1984), 367-368
Characterizing $k$-dimensional universal Menger compacta
Mladen Bestvina PDF
Bull. Amer. Math. Soc. 11 (1984), 369-370
Random walk on the Speiser graph of a Riemann surface
Peter G. Doyle PDF
Bull. Amer. Math. Soc. 11 (1984), 371-377
New results on the average behavior of simplex algorithms
Ilan Adler, Nimrod Megiddo and Michael J. Todd PDF
Bull. Amer. Math. Soc. 11 (1984), 378-382
Reducibility of standard representations
Dan Barbasch and David A. Vogan Jr. PDF
Bull. Amer. Math. Soc. 11 (1984), 383-385
Characteristic classes of surface bundles
Shigeyuki Morita PDF
Bull. Amer. Math. Soc. 11 (1984), 386-388
Erratum
PDF
Bull. Amer. Math. Soc. 11 (1984), 426
Author index to Volume 10-11
PDF
Bull. Amer. Math. Soc. 11 (1984), 427-432

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Stone spaces, by Peter T. Johnstone.
Reviewer: John Isbell
Review information PDF
Bull. Amer. Math. Soc. 11 (1984), 389-392
Statistical estimation, asymptotic theory, by I. A. Ibragimov and R. Z. Has′minskii.
Contributions to a general asymptotic statistical theory, by J. Pfanzagl.
Reviewer: Lucien Le Cam
Review information PDF
Bull. Amer. Math. Soc. 11 (1984), 392-400
Manifolds all of whose geodesics are closed, by Arthur L. Besse.
Reviewer: Richard L. Bishop
Review information PDF
Bull. Amer. Math. Soc. 11 (1984), 400-404
Percolation theory for mathematicians, by Harry Kesten.
Reviewer: John C. Wierman
Review information PDF
Bull. Amer. Math. Soc. 11 (1984), 404-409
Geometric aspects of convex sets with the Radon-Nikodým property, by Richard D. Bourgin.
Reviewer: Joe Diestel
Review information PDF
Bull. Amer. Math. Soc. 11 (1984), 409-412
Differential geometry of foliations, by Bruce L. Reinhart.
Reviewer: Richard Sacksteder
Review information PDF
Bull. Amer. Math. Soc. 11 (1984), 412-414
Function theory on planar domains, a second course in complex analysis, by Stephen D. Fisher.
Reviewer: Sheldon Axler
Review information PDF
Bull. Amer. Math. Soc. 11 (1984), 414-417
Integral representations and residues in multidimensional complex analysis, by L. A. Aĭzenberg and A. P. Yuzhakov.
Reviewer: Edgar Lee Stout
Review information PDF
Bull. Amer. Math. Soc. 11 (1984), 417-420
Angeordnete Strukturen: Gruppen, Körper, Projektive Ebenen, by Sibylla Prieß-Crampe.
Reviewer: B. Banaschewski
Review information PDF
Bull. Amer. Math. Soc. 11 (1984), 420-425